Skip to Content

I was on vicoden and stopped now my stomach is upset and feel dizzy how long will this last?

Responses (2)

UNLVGRAD 25 Oct 2011

Hi. Depends on how much you were taking and for how long. But generally after five days off of the opiates you should start feeling better.

tstolito 25 Oct 2011

Thank you.

Anonymous 25 Oct 2011

Hi ts (oh hells bells, I can't read your username, my eyes are swollen, sorry)
How much vicodin were you taking, tis VERY important that you answer this!
Also, for how long were you taking it? Also very important question that NEEDS AN ANSWER!!! (I am not shouting at you, don't mean to be rude, just trying to emphasize my point, OK?)
No offense to my friend UNLVGRAD, but no one can tell you how long your withdrawal will last. It all depends on how much and how long!!
(sorry UNLVGRAD, but tis true gurl !!)
I've a doc appointment later today, but I will check later to see if you've answered my Q's.
Best wishes,

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions